ON CERTAIN F-PERFECT GROUPS


ARIKAN A.

MATHEMATICAL REPORTS, vol.21, no.1, pp.123-133, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 1
  • Publication Date: 2019
  • Title of Journal : MATHEMATICAL REPORTS
  • Page Numbers: pp.123-133

Abstract

We study minimal non-soluble p-groups and define other classes of groups which have no proper subgroup of finite index. We give some descriptions of these groups and present some of their properties.